Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Feeling short of breath, advised Predinsolone. What's going on ?

Thanks so much for helping thousand of people to live healthy. However,i find myself in a situation which i found difficult to understand. Am 39years old man. In my days in the college,i used to be the best in most of the races run as a sport man and my name was change to AAAAA.Meaning never get Tired. But now i discovered that if i involve myself in any activities related to such which i used to do in early age,my breathe change.That i won t be able to breathe well again.At times,i stay outside for 40mitune,trying to get breeze so that i can breathe well. Doctor,i was told to use Predinsolone drug.Also,i never have or be an asthma or any criss of such before this period that notice that. Pls,advice me on what am going through now so that i can live a normal life with my breathe come back to normal even when i do any activity
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello. I'm Dr. Christensen.
I'm sorry you're having problems with your breathing. Unfortunately, without a complete evaluation it won't be possible to diagnose your condition or offer any meaningful advice about how to correct it. There are a number of medical disorders that can cause progressive shortness of breath, including congestive heart failure, asthma, autoimmune diseases (e.g., sarcoidosis), genetic disorders (e.g., alpha-1 antitrypsin deficiency), malignancies (e.g., lymphoma), and pulmonary fibrosis. Getting a diagnosis is imperative, as it will help guide your treatment and help you know what you should expect as far as your future function is concerned.
Prednisolone is a cortisone-like drug that reduces inflammation, which is seen in many lung diseases. Therefore, doctors prescribe prednisolone (or similar drugs) for many disorders that cause breathing problems. I suggest you ask the doctor who prescribed this medication what your diagnosis and prognosis are. He or she is familiar with your case and should be able to give you more specific information.
I hope you feel better soon!
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor